REGISTER TODAY!    

Click the link above, visit https://msevents.microsoft.com/CUI/EventDetail.aspx?EventID=1032453706&Culture=en-US OR call 1-877-673-8368 and reference event ID 1032453706

         

Event Date: June 3, 2010

 

Registration: 8:30

 

Event Time: 9:00 – 16:00

 

Event Location:

Microsoft Office
6750 North Andrews Ave., Suite 400 
Ft. Lauderdale, FL 33309
(954) 489-4800

About the Conference

We invite you to join us for a day of developer-oriented technical sessions, featuring AppFabric, Microsoft SQL Server 2008 R2, SQL Azure, and Windows Phone Application Platform. The first session will show how AppFabric helps developers connect applications and services in the cloud or on-premises. This includes applications running on Windows Azure, Windows Server and a number of other platforms including Java, Ruby, PHP and others. It provides a Service Bus for connectivity across network and organizational boundaries, and Access Control for federated authorization as a service. During this presentation we will explore the underlying technologies of AppFabric and will show you examples of how you can leverage the Service Bus to  Bridge on and off-premises applications and create composite solutions. 

The topic of the next session is SQL Server 2008 R2, which delivers several breakthrough capabilities that will enable your organization to scale database operations with confidence, improve IT and developer efficiency, and enable highly scalable and well managed Business Intelligence on a self-service basis.  In this session we review Microsoft’s primary data platform and drill into the features including multi server management, data tier application (DAC) deployment, Master Data Services, StreamInsight and Excel PowerPivot that are new in R2.

The afternoon session begins with a presentation on SQL Azure and how it extends the power of the SQL Server data platform to the cloud. SQL Azure provides a consistent programming model and common tools while offering new business opportunities, high availability, and massive scale through distributed data services.  In this session we show you how to get started with SQL Azure, what tools are used to load and manage data, and how to integrate with applications that are on premise as well as hosted in Windows Azure.

The final session of the day features Windows Phone 7 for Government + Citizens Collaboration. Better government means more citizens involved in the business of government. And with people constantly on the move it means mobility - government, citizens all constantly interacting in a dynamic system. The Windows Phone Application Platform enables developers to create engaging citizen experiences running on a Windows® Phone. It is built upon existing Microsoft® tools and technologies such as Visual Studio, Expression Blend®, Silverlight®, and the XNA Framework. Developers already familiar with those technologies and their related tools will be able to create new government applications for Windows Phone without a steep learning curve. This topic includes exploring these new platform from the perspective of its application to building citizen-oriented solutions. Our partner ISC will demonstrate the current WP7 solution being developed for the City of Miami.

The day’s sessions will target Developers, Architects and Web designers, be very much demonstration oriented, and will be delivered by seasoned developers with experience in Government and Public Sector. Seize this opportunity to immerse yourself amidst these exciting new technologies!

 

Who Should Attend

Developers, Architects, Web Designers and technical managers who wish to get an early look at the next advancement in Software Development. 

 

The Agenda

Time

Session

Duration

Presenter

8:30 – 9:00

Registration

9:00 – 10:30

Connect Your World To The Cloud With AppFabric

90 minutes

Joel Reyes

10:30 – 10:45

Break

15 minutes

10:45 – 12:00

What’s In Store With SQL Server 2008 R2

75 minutes

Dale Michalk

12:00 – 1:00

Lunch

60 minutes

1:00 – 2:30

Data-Up With Microsoft SQL Azure

90 minutes

Dale Michalk

2:30 – 2:45

Break

15 minutes

2:45 – 4:00

Windows Phone 7 For Government + Citizens Collaboration

75 minutes

Joel Reyes